I've quit taking the Citilopram because it made my anxiety worse. About nine days later my anxiety has intensified to the point of wanting to scream. My skin crawls andI have this feeling of wanting to tense up and not being able to relax. I get dizzy and have feelings of sudden energy or I liken it to jolts of electricity shoot throught my body and I want to tense up. Could this be withdrawls or is it just anxiety? Someone please advise and tell me I'm not going crazy!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...